# SDR SWIA972301

- Difficulty date: January 26, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 22,679 hours, 27,943 cycles
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR INDICATION LIGHT (A) WOULD NOT EXTINGUISH.  RECYCLED GEAR BUT UNABLE TO GET A THREE GREEN INDICAITON.  GEAR WOULD NOT DROP UNTIL ELECTRICALLY OVERRODE LANDING GEAR.  RETURNED TO SLC.  REMOVED AND REPLACED LEFT MAIN LANDING GEAR A-HARNESS IAW MM 32-61-01.  OPS CHECKS GOOD.  P/N ON:  120-41127-001
